# SDR SWAA2022030498871

- Difficulty date: March 6, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CAPSTRIP AFT OF DOORWAY CRACKED AND BROKEN AT FWD END / RECEIVED REPLACEMENT ACB CAPSTRIP AFT OF DOOR. TO BE INSTALLED ON CUSTOMER CARD JPANEL-141-CLOSE
